# SDR UALA2011090704828

- Difficulty date: September 6, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 70,836 hours, 26,911 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD L/E SLAT INBOARD END POTTING AT LOWER T/E WEDGE SKIN HAS OPEN LEAK PATH MISSING END POTTING AND OR SEALANT REF A CK CARD 5-5470.  COMPLETED REPAIR IN ACCORDANCE WITH REPAIR INSTRUCTIONS PER JIC 5-5470.
